MathSciNet Relay Station
MathSciNet bibliographic data
MR370586 (51 #6813) 55H15 (55E10)
Robinson, C. A. Stable homotopy theory over a fixed base space. Bull. Amer. Math. Soc. 80 (1974), 248–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement